Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topomax

Posted by katie on April 20, 1999, at 22:38:44

In reply to topomax, posted by Ellen Brodie on April 19, 1999, at 15:58:40

>My Dr. has prescribed topomax for me to eventually replace the lithium. I've taken it about a week and will up the dose to what will be my normal level tomorrow. So far I haven't really noticed my appetite changing at all. But I'm still taking the lithium too. I know that losing weight really comes down to what the individual wants and is willing to do to attain a goal. I feel you can't put too much stock into a pill to solve all your problems. Don't get me wrong...I need those durn things to help me through my day, but ultimately I control my destiny. (It is kinda nice to think that some prescription drugs have desirable "side-effects".)

Topomax is suppose to do the opposite from depakote in terms of instead of weight gain it has weight loss side effects. Has anyone had any experience with these? Ellen




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katie thread:5053